Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications

2019 | Journal Article | LibreCat-ID: 10595
On the hierarchical structure of Pareto critical sets
B. Gebken, S. Peitz, M. Dellnitz, Journal of Global Optimization 73 (2019) 891–913.
LibreCat | DOI

2013 | Journal Article | LibreCat-ID: 16677
A variational approach to define robustness for parametric multiobjective optimization problems
K. Witting, S. Ober-Blöbaum, M. Dellnitz, Journal of Global Optimization (2013) 331–345.
LibreCat | DOI

2008 | Journal Article | LibreCat-ID: 16668
Convergence of stochastic search algorithms to finite size pareto set approximations
O. Schütze, M. Laumanns, C.A. Coello Coello, M. Dellnitz, E.-G. Talbi, Journal of Global Optimization (2008) 559–577.
LibreCat | DOI

2006 | Journal Article | LibreCat-ID: 16671
Global Optimization using a Dynamical Systems Approach
S. Sertl, M. Dellnitz, Journal of Global Optimization (2006) 569–587.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Export / Embed